MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS; CPAP

DEVILBISS HEALTHCARE DEVILBISS; CPAP
Model Number DV55D-HH
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare is the manufacturer of the device which is a portable oxygen concentrator.We are awaiting return of the device for evaluation we are filing this report in an overabundance of caution to be timely.A follow-up submission will be filed when additional data becomes available.While in normal use the device made a noise and began emitting a burning smell.The user's wife woke him up.There was no patient consequence.The device is out of warranty on july 6, 2021.

Brand Name
DEVILBISS
Common Device Name
CPAP
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
MDR Report Key12628363
Report Number2515872-2021-00017
Device Sequence Number3651034
Product Code BZD
UDI-Device Identifier00885304001973
UDI-Public885304001973
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K091919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDV55D-HH
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1